# SDR GTIA20130923980

- Difficulty date: September 23, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 24,420 hours, 11,708 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT STARTED "SQUEALING" AT FL370.  REMOVED EMERGENCY EXIT HATCH CLEANED SURROUNDING AREA & LUBE SEAL AND RE-INSTALLED HATCH IAW AMM.  NO OTHER DEFECTS.
